# SDR SIMA201124910

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 16,063 hours, 13,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4026 THE COCKPIT CREW REPORTED, UPON DESCENT AT ABOUT 11,000 FEET  SMELLED AN ELECTRICAL BURNING ODOR FOR ABOUT 2 MINUTES THEN IT WENT AWAY (THE FLIGHT  ATTENDANT COULD NOT SMELL ANYTHING IN THE CABIN).  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EMB 145 FIM 21-20-00-810-801-A SUPPLIED POWER TO THE AIRCRAFT FROM THE GPU FOR 3 HOURS.  APU FOR 10 MIN AND ENG FOR 33 MIN WITH NO DEFECTS.  COMPLIED WITH OPERATIONAL CHECKS FOR WINDSHIELD HEAT, HYD PUMP, PITOT/STATIC HEAT, AND ALL LANDING LIGHTS IAW EMB 145 AMM 30-42-01, 29-10-00, 30-31-06, 33-41-00, AND 33-42-00.  COULD NOT DUPLICATE.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
